Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On a theorem of Nikodym with applications to weak convergence and von Neumann algebras


Author: R. B. Darst
Journal: Bull. Amer. Math. Soc. 74 (1968), 283-284
DOI: https://doi.org/10.1090/S0002-9904-1968-11922-6
MathSciNet review: 0223902
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information